# SDR SWI2025F01444

- Difficulty date: August 8, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Nicked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD YOKE MOUNT HAS 2EA. NICKS ON THE FORWARD LOWER END.  (C-CHECK RO 10/19/2025)REPAIRED RH ENG FWD YOKE MOUNT IAW REO 601R-71-21-005 REV F FATED 2019-02-20. COMPLETED TASK CARD 51-900-1003-SKY AND ATTCHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
